Skip to main content

On the derivatives of the normalising constant of the Bingham distribution

Kume, Alfred, Wood, Andrew T.A. (2007) On the derivatives of the normalising constant of the Bingham distribution. Statistics & Probability Letters, 77 (8). pp. 832-837. ISSN 0167-7152. (doi:10.1016/j.spl.2006.12.003) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.spl.2006.12.003

Abstract

It is shown that an arbitrary joint partial derivative of the Bingham normalising constant, expressed in standard form, is proportional to the normalising constant of a Bingham distribution of higher dimension. Two consequences of this result are noted.

Item Type: Article
DOI/Identification number: 10.1016/j.spl.2006.12.003
Uncontrolled keywords: complex Bingham distribution; directional statistics; shape analysis
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Maureen Cook
Date Deposited: 25 Apr 2008 10:12 UTC
Last Modified: 28 May 2019 13:38 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/2847 (The current URI for this page, for reference purposes)
  • Depositors only (login required):